MathSciNet Relay Station
MathSciNet bibliographic data
MR2092722 (2005h:46091) 46L53 (05A18 81S25)
Lehner, Franz Cumulants in noncommutative probability theory. I. Noncommutative exchangeability systems. Math. Z. 248 (2004), no. 1, 67–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement